Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » low dose pills decreasing side effects

 - UBBFriend: Email this page to someone!    
Author Topic: low dose pills decreasing side effects
piecesofme2
Activist
Member # 43221

Icon 1 posted      Profile for piecesofme2     Send New Private Message       Edit/Delete Post 
Sorry I have so many questions! This site is great at answering questions though and is very reliable so its a great place to go to! I switched to Loestrin 1 20 fe because I was having horrible breast tenderness for at least 2-3 weeks out of the month on Yasmin. Since I switched I am on my last week of Loestrin and I have almost no breast tenderness or anything whatsoever! Is this weird to not experience breast tenderness or anything to be alarmed about? Because I usually always have breast tenderness a week before my period starts and I have no signs of any right now which I think is strange, but if it is nothing to worry about then no breast tenderness could be great!
Posts: 115 | From: east coast | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
September
Scarleteen Volunteer
Member # 25425

Icon 1 posted      Profile for September     Send New Private Message       Edit/Delete Post 
Every body reacts differently to the different types of the pill. So you not experiencing a side effect now that you used to experience on your old pill likely means that this brand is a better fit for your body. It's no reason to be alarmed. [Smile]

--------------------
Johanna
Scarleteen Volunteer

"The question is not who will let me, but who is going to stop me." -Ayn Rand

Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
piecesofme2
Activist
Member # 43221

Icon 1 posted      Profile for piecesofme2     Send New Private Message       Edit/Delete Post 
So it is possible once you find a pill that is a good fit that you don't experience pms symptoms that much?
Posts: 115 | From: east coast | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
That's totally possible. It really depends on your whole body and health and why you're having PMS, but yes: for plenty of women, the pill helps reduce PMS symptoms.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen